# SDR AALA20090317TUL18

- Difficulty date: February 26, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,602 hours, 29,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR NR 7 BEAM CRACKED IN RADIUS AT AFT END.  STOP DRILLED END OF CRACK AND INSTALLED REPAIR DOUBLER PER ESO 80172 AND SRM 52-50-00, FIGURE 31.
